# SDR CALA2023090602730

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 83,321 hours, 11,745 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3209953
- Part serial: 592
- Condition: Faulty
- Location: Sta 434
- Part time: 3,172 hours, 499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING VALVE LIGHT CYCLED ON AND OFF CONTIUOSLY. REPLICATED FAULT WITH SWITCH IN STANDBY POSITION AND T-SHOT TO FAULTY OVERBOARD EXHAUST VALVE CLOSED POSITION DEMAND. REPLACED OVERBOARD EXHAUST VALVE REF AMM 21-58-05 AND ACP''D POST INSTALLATION TEST WITH NO FURTHER FAULTS. SYSTEM NOW OK. PARTS USED: 76-2125-9-0001,QTY :1 1775851,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1775851 SN OFF 0592.
